# SDR DALA2019060763441

- Difficulty date: June 5, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 63,054 hours, 23,292 cycles
- System (JASC): 5200 · Doors
- Part: Line
- Condition: Out Of Position
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRF/A CAN NOT DETERMINE IF AFT RT DOOR IS DISARMED. REPOSITIONED MOORING LINE OPN NOW CHECKS GOOD.
